Alert archive / Washington / Small Craft Advisories in 2021

Small Craft Advisory 110, NWS Seattle, WA

May 22, 2021

NWS Seattle, WA issued this small craft advisory at May 22, 2021, 3:23 PM PDT. It took effect at May 23, 2021, 2:00 PM PDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
May 22, 2021, 3:23 PM PDT (22:23 UTC)
In effect from
May 23, 2021, 2:00 PM PDT
Expired
May 24, 2021, 2:00 PM PDT
In force
24 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

546 
WHUS76 KSEW 222223
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
323 PM PDT Sat May 22 2021

PZZ131-132-230630-
/O.CON.KSEW.SC.Y.0108.000000T0000Z-210523T0000Z/
/O.CON.KSEW.GL.W.0036.210523T0000Z-210523T0900Z/
/O.NEW.KSEW.SC.Y.0110.210523T2100Z-210524T0600Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
323 PM PDT Sat May 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TO 11 PM PDT SUNDAY...

* WHAT...For the Gale Warning, west winds 20 to 30 kt. For the
  first Small Craft Advisory, west winds 15 to 25 kt. For the
  second Small Craft Advisory, west winds 15 to 25 kt.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca and East 
  Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...For the Gale Warning, until 2 AM PDT Sunday. For the 
  Small Craft Advisory, until 5 PM PDT this afternoon. For the 
  Small Craft Advisory, from 2 PM to 11 PM PDT Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ133-230630-
/O.CON.KSEW.SC.Y.0109.210523T0000Z-210523T1200Z/
/O.NEW.KSEW.SC.Y.0110.210523T2100Z-210524T0600Z/
Northern Inland Waters Including The San Juan Islands-
323 PM PDT Sat May 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TO 11 PM PDT SUNDAY...

* WHAT...For the first Small Craft Advisory, south winds 15 to 25
  kt. For the second Small Craft Advisory, south winds 15 to 25 
  kt.

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...For the Small Craft Advisory, until 5 AM PDT Sunday. 
  For the Small Craft Advisory, from 2 PM to 11 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ134-230630-
/O.CON.KSEW.SC.Y.0109.210523T0000Z-210523T0800Z/
Admiralty Inlet-
323 PM PDT Sat May 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PDT SUNDAY...

* WHAT...West winds 15 to 25 kt.

* WHERE...Admiralty Inlet.

* WHEN...Until 1 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
8 follow-up statements
067 
WHUS76 KSEW 230348
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
848 PM PDT Sat May 22 2021

PZZ131-132-231200-
/O.EXT.KSEW.GL.W.0036.000000T0000Z-210523T1000Z/
/O.CON.KSEW.SC.Y.0110.210523T2100Z-210524T0600Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
848 PM PDT Sat May 22 2021

...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM TO 11 PM PDT
SUNDAY...

* WHAT...For the Gale Warning, west winds 25 to 35 kt. For the 
  Small Craft Advisory, west winds 20 to 30 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...For the Gale Warning, until 3 AM PDT Sunday. For the 
  Small Craft Advisory, from 2 PM to 11 PM PDT Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ134-231000-
/O.EXT.KSEW.SC.Y.0109.000000T0000Z-210523T1000Z/
Admiralty Inlet-
848 PM PDT Sat May 22 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...West winds 15 to 25 kt.

* WHERE...Admiralty Inlet.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ133-231200-
/O.CON.KSEW.SC.Y.0109.000000T0000Z-210523T1200Z/
/O.CON.KSEW.SC.Y.0110.210523T2100Z-210524T0600Z/
Northern Inland Waters Including The San Juan Islands-
848 PM PDT Sat May 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM TO 11 PM PDT
SUNDAY...

* WHAT...For the first Small Craft Advisory, southwest winds 15 to
  25 kt. For the second Small Craft Advisory, southwest winds 15 
  to 25 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...For the Small Craft Advisory, until 5 AM PDT Sunday. 
  For the Small Craft Advisory, from 2 PM to 11 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
013 
WHUS76 KSEW 230932
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
232 AM PDT Sun May 23 2021

PZZ131-132-231745-
/O.CAN.KSEW.GL.W.0036.000000T0000Z-210523T1000Z/
/O.EXT.KSEW.SC.Y.0110.210523T2100Z-210524T1200Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
232 AM PDT Sun May 23 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
5 AM PDT MONDAY...
...GALE WARNING IS CANCELLED...

* WHAT...West winds 20 to 30 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...From 2 PM this afternoon to 5 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ133-231745-
/O.CAN.KSEW.SC.Y.0109.000000T0000Z-210523T1200Z/
/O.EXT.KSEW.SC.Y.0110.210523T2100Z-210524T1200Z/
Northern Inland Waters Including The San Juan Islands-
232 AM PDT Sun May 23 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
5 AM PDT MONDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...Southwest winds 20 to 30 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...From 2 PM this afternoon to 5 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ134-231045-
/O.CAN.KSEW.SC.Y.0109.000000T0000Z-210523T1000Z/
Admiralty Inlet-
232 AM PDT Sun May 23 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have eased. 

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
280 
WHUS76 KSEW 231620
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
920 AM PDT Sun May 23 2021

PZZ131-132-240030-
/O.CON.KSEW.SC.Y.0110.210523T2100Z-210524T1200Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
920 AM PDT Sun May 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 5 AM PDT MONDAY...

* WHAT...West winds 20 to 30 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...From 2 PM this afternoon to 5 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ133-240030-
/O.CON.KSEW.SC.Y.0110.210523T2100Z-210524T1200Z/
Northern Inland Waters Including The San Juan Islands-
920 AM PDT Sun May 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 5 AM PDT MONDAY...

* WHAT...Southwest winds 20 to 30 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...From 2 PM this afternoon to 5 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
636 
WHUS76 KSEW 231943
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
1243 PM PDT Sun May 23 2021

PZZ135-240345-
/O.EXB.KSEW.SC.Y.0110.210523T2100Z-210524T0600Z/
Puget Sound and Hood Canal-
1243 PM PDT Sun May 23 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* WHAT...Southwest winds 15 to 25 kt.

* WHERE...Puget Sound and Hood Canal.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ131-132-240345-
/O.CON.KSEW.SC.Y.0110.210523T2100Z-210524T1200Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
1243 PM PDT Sun May 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY...

* WHAT...West winds 20 to 30 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 5 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ133-240345-
/O.CON.KSEW.SC.Y.0110.210523T2100Z-210524T1200Z/
Northern Inland Waters Including The San Juan Islands-
1243 PM PDT Sun May 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY...

* WHAT...Southwest winds 15 to 25 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...Until 5 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
584 
WHUS76 KSEW 232319
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
419 PM PDT Sun May 23 2021

PZZ150-153-156-240730-
/O.EXB.KSEW.SC.Y.0110.210524T1200Z-210524T2100Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
419 PM PDT Sun May 23 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 2 PM PDT MONDAY...

* WHAT...Southerly winds 15 to 25 knots.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 10 nm.

* WHEN...From 5 AM to 2 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ135-240600-
/O.CON.KSEW.SC.Y.0110.000000T0000Z-210524T0600Z/
Puget Sound and Hood Canal-
419 PM PDT Sun May 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WHAT...Southwest winds 15 to 25 kt.

* WHERE...Puget Sound and Hood Canal.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ131-132-240730-
/O.CON.KSEW.SC.Y.0110.000000T0000Z-210524T1200Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
419 PM PDT Sun May 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY...

* WHAT...West winds 20 to 30 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 5 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ133-240730-
/O.CON.KSEW.SC.Y.0110.000000T0000Z-210524T1200Z/
Northern Inland Waters Including The San Juan Islands-
419 PM PDT Sun May 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY...

* WHAT...Southwest winds 15 to 25 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...Until 5 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
928 
WHUS76 KSEW 240351
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
851 PM PDT Sun May 23 2021

PZZ135-240600-
/O.CON.KSEW.SC.Y.0110.000000T0000Z-210524T0600Z/
Puget Sound and Hood Canal-
851 PM PDT Sun May 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WHAT...South winds 15 to 25 kt.

* WHERE...Puget Sound and Hood Canal.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ150-153-156-241200-
/O.CON.KSEW.SC.Y.0110.210524T1200Z-210524T2100Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
851 PM PDT Sun May 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 2 PM PDT
MONDAY...

* WHAT...Southerly winds 15 to 25 kt.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 10 nm.

* WHEN...From 5 AM to 2 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ131-132-241200-
/O.CON.KSEW.SC.Y.0110.000000T0000Z-210524T1200Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
851 PM PDT Sun May 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY...

* WHAT...West winds 20 to 30 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 5 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ133-241200-
/O.CON.KSEW.SC.Y.0110.000000T0000Z-210524T1200Z/
Northern Inland Waters Including The San Juan Islands-
851 PM PDT Sun May 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY...

* WHAT...Southwest winds 15 to 25 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...Until 5 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
986 
WHUS76 KSEW 240928
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
228 AM PDT Mon May 24 2021

PZZ150-153-156-241730-
/O.EXT.KSEW.SC.Y.0110.210524T0928Z-210524T2100Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
228 AM PDT Mon May 24 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...

* WHAT...South winds 15 to 25 kt.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 10 nm.

* WHEN...Until 2 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ131-132-241200-
/O.CON.KSEW.SC.Y.0110.000000T0000Z-210524T1200Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
228 AM PDT Mon May 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY
THIS MORNING...

* WHAT...West winds 15 to 30 knots. 

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 5 AM PDT early this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ133-241200-
/O.CON.KSEW.SC.Y.0110.000000T0000Z-210524T1200Z/
Northern Inland Waters Including The San Juan Islands-
228 AM PDT Mon May 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY
THIS MORNING...

* WHAT...Southwest wind 15 to 25 knots. 

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...Until 5 AM PDT early this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
461 
WHUS76 KSEW 241616
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
916 AM PDT Mon May 24 2021

PZZ150-153-156-242100-
/O.CON.KSEW.SC.Y.0110.000000T0000Z-210524T2100Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
916 AM PDT Mon May 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...

* WHAT...South winds 15 to 25 kt.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 10 nm.

* WHEN...Until 2 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at May 22, 9:26 AM PDT, 5 hours 57 minutes earlier.

Area forecast discussion, May 22, 9:26 AM PDT, 5 hours 57 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
926 AM PDT Sat May 22 2021

.UPDATE /THIS MORNING/...Abundant low stratus across the lowlands
this morning. Satellite imagery and a few pilot reports this
morning suggest it's a relatively shallow layer, with tops around
1500-2000 ft across much of the area. Expect the clouds to scatter
out in the lowlands later this morning, but linger closer to the
coast much of the day. Meanwhile, increased both sky cover and
PoPs for the afternoon and evening near the Cascade crest and into
the adjacent hills as a few showers rotating around the upper low
in eastern WA/OR may move into the area this afternoon and
evening. Previous short/long term sections follow below, with
updates to marine and aviation sections.       Cullen

&&

.SYNOPSIS...An upper level low east of the Cascades will continue
to move eastward, but a few showers may rotate into or near the
Cascade crest this afternoon. The low pushes east Sunday, with
weak high pressure briefly rebuilding over western Washington
until the next disturbance approaches Sunday night. A weak front
crosses the area into Monday with residual showers Tuesday.
Another front likely approaches later next week.

&&

.SHORT TERM /TODAY THROUGH MONDAY/...Morning clouds are expected
to lift and mix out through the morning for much of the area,
with the coast being the major exception. Clouds ahead of a
frontal system will begin to move into the area late Saturday.
There is a slight chance of some rain showers along the coast and
south of Puget Sound on Sunday, but there is not much confidence
that will materialize. More widespread rain is expected Sunday
night into Monday as the front approaches and later moves through
Western Washington.
Conditions will remain on the cool side through the short term,
with highs in the upper 60s/low 70s for the interior on Saturday
and cooling off into the lower 60s for Monday. Coastal areas will
see less of temperature change through the weekend with highs
staying in the upper 50s to low 60s.

Butwin

.LONG TERM /TUESDAY THROUGH FRIDAY/...An unsettled weather pattern
is expected to dominate the long term forecast period. While it
will not rain everyday everywhere there is certainly the potential
for some light showers to occur throughout the period. The driest
and warmest day appears to be Wednesday. This will be due to a
short break between weak weather systems. While we should return
to the unsettled weather pattern Thursday, ensemble guidance is
suggesting that we could be making a return to a more ridgy
pattern towards the end of next week. Which should give us a bit
of a warm up.

Butwin

&&

.AVIATION...An upper ridge will be over the Northeast Pacific
with an upper low over Eastern Oregon today and tonight for
northerly flow aloft over Western Washington. At the surface,
onshore flow will continue with high pressure offshore and lower
pressure east of the Cascades.

Low clouds and in some locations, light mist, are widespread across
western Washington this morning and will likely remain in place
until early this afternoon. A stronger marine push is expected
tonight with low clouds spreading across most of the lowlands by
Sunday morning.

KSEA...The low clouds and stratus will linger at the terminal until
at least early this afternoon. As the layer is relatively shallow,
it should burn off for a mostly sunny afternoon. A stronger marine
push tonight should allow low clouds to reach the terminal again
Sunday morning. Light southerly wind turning westerly this afternoon
then southerly again tonight.

Kristell

&&

.MARINE...Onshore flow will continue this weekend. Gale force west
winds are expected in the Central Strait of Juan de Fuca and East
Entrance this evening. Gradients will be a little weaker Sunday
evening but it could be near gale force again in the Strait.

A frontal system will move through the area Monday, weakening the
onshore flow and turning winds more southerly. Onshore flow will
return on Tuesday behind the front. A second frontal system will
approach from the west on Wednesday. Seas will build to between 5-7
feet with the weak front expected on Monday, relaxing to 5 feet or
below in the middle of next week. Another rise expected with a late
week front.

Kristell

&&

.HYDROLOGY...The daily hydrology discussion has ended until the
start of the next rainy season; it will only be updated as needed
until then.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...None.
PZ...Small Craft Advisory until 5 PM PDT this afternoon for Central
     U.S. Waters Strait Of Juan De Fuca-East Entrance U.S.
     Waters Strait Of Juan De Fuca.

     Gale Warning from 5 PM this afternoon to 2 AM PDT Sunday for
     Central U.S. Waters Strait Of Juan De Fuca-East Entrance
     U.S. Waters Strait Of Juan De Fuca.

     Small Craft Advisory from 5 PM this afternoon to 5 AM PDT Sunday
     for Northern Inland Waters Including The San Juan Islands.

     Small Craft Advisory from 5 PM this afternoon to 1 AM PDT Sunday
     for Admiralty Inlet.

&&

www.weather.gov/seattle

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 2:48 AM PDTGale WarningSEW24 hr
May 22, 2:48 AM PDTSmall Craft AdvisorySEW24 hr

Nearby

Small Craft Advisories in Washington, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.